# SDR DXTA2020121904502

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,013 hours, 2,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Iced
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE CABIN DOOR COMPLETELY.  DOOR WILL CLOSE AND LEVER WILL GO DOWN BUT NOT COMPLETELY.  LIGHT WILL NOT EXTINGUISH.  PREVIOUSLY PLANE WAS IN HEAVY RAIN ON THE GROUND BEFORE THIS FLIGHT AND MAY HAVE ICE IN THE MECHANISM.  HAD AIRCRAFT MOVED INTO HANGER TO THAW.  UPON ARRIVAL DOOR WAS FULLY CLOSED AND LATCHED.  FOUND DOOR OPEN LIGHT WILL NOT EXTINGUISH.  REMOVED ACCESS PANELS AND INSPECTED AND CLEANED ALL CABIN DOOR PROXIMITY SWITCHES.  PERFORMED CABIN DOOR WARNING SYSTEM TEST, CABIN DOOR CLOSES AND OPEN LIGHT EXTINGUISHED AT THIS TIME, REF CE680AMM 52-70-00.  REMOVED MOISTURE AND DEBRIS FROM CABIN DOOR SIGHT WINDOW.  REINSTALLED ALL ACCESS PANELS.  CABIN DOOR OPERATES NORMALLY AT THIS TIME.
